# SDR 0301865503

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 60,934 hours, 25,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLOOR PROXIMITY LIGHTING INOPERATIVE. REPLACED POWER SUPPLY (M9004). OPERATIONAL CHECK GOOD.
